Wow, that's quite something. But yes I can relate to getting bad chest infections. I haven't been quite the same since the last one 3 months ago. It can be quite dangerous your know with all the extra mucous blocking the airways on top of that the asthma is kicking and tightening those same airways. Doesn't leave a lot of room for oxygen to go through. My doctor also told me the same thing. The prednisone will really help the airways to relax, you will see over the next week how much better they will feel. As for the pneumonia, that will take some time as you know to clear out of your lungs. You might have something else going on in your airways outside of the asthma. It's unusual to have pneumonia this frequent. Well, do rest up. We will chat sometime again. Let me know how your doing.
quick question. Do you generally get quick relief from your fast acting inhaler, especially during mild attacks, 2 puffs is generally enough to provide relief. I was thinking about your severe attacks, and was reminded of a condition called vocal cord dysfunction. Sometimes this can play a role in some people's breathing issues. Do you get other symptoms in between your attacks? like shortness of breath, chest tightness, coughing? I'm just trying to get a clearer picture to help you out with some of your questions in the forum.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.